# SDR CA010504009

- Difficulty date: April 5, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 2,334 hours
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Pin
- Part number: MS20253P25120
- Condition: Mismanufactured
- Location: Lt Elevator Hing
- Part time: 2,339 hours, 2,959 cycles
- Component: Elevator Trim, Cessna, 550
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ELEVATOR TRIM TAB HING PIN SHORT IN LENGTH ON LEFT SIDE ELEVATOR.
